# SDR LR7A02097

- Difficulty date: October 26, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 24,709 hours, 13,564 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 356120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER HST5302 FOUND CORROSION ON FLOORBEAM FS 457, LBL 61-RBL 61, WL 146.  REPLACED BEAM CAP IAW SRM SMP 583-51-70-00, 51-60, AND DWG 356120.
